# SDR EE4Y2024091820890

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE  WORK CARD ZL-500-03-1-002 RH WING AT FRONT SPAR AREA BETWEEN RIB 1/2 TOP SKIN PANEL WITH CORROSION WAS FOUND, PERFORMED PERMANENT REPAIR AT RH WING TOP SKIN PANEL 1 UPPER SURFACE RIBS 1 AND 2 FRONT SPAR L.E OVERHANG IAW  ENGINEERING ORDER # COO-EO-2024-2017-R00 AND  RDAF 80963545/035/2024 ISSUE A APPROVED UNDER ERO R5721-0220-R00 THIS IS MAJOR PERMANENT REPAIR CAT B. THIS REPAIR WAS DOCUMENTED UNDER JOB A1P187 ITEM 6-11.
